MAUDE Adverse Event Report: SILK ROAD MEDICAL, INC ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS

SILK ROAD MEDICAL, INC ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS
Model Number SR-0640-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product in complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have lead to the adverse event reported.Complaints will continue to be monitored for any trends.
 
Event or Problem Description
It was reported that a (b)(6) male patient underwent a right transcarotid revascularization procedure on (b)(6) 2020.An extravasation occurred at the midportion of the 6x40 enroute stent.Therefore, a 6x2.5 viabhan stent was placed inside of the enroute stent which successfully stopped the leak.The physician took final images and everything appeared fine.No additional details were provided.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE SDS
Manufacturer (Section D)
SILK ROAD MEDICAL, INC
1213 innsbruck drive
sunnyvale, ca
MDR Report Key9724089
Report Number3014526664-2020-00034
Device Sequence Number2474481
Product Code NIM
UDI-Device Identifier00811311020416
UDI-Public(01)00811311020416(17)210630(10)17880287
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberSR-0640-CS
Device Catalogue NumberSR-0640-CS
Device Lot Number17880287
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR